Journal article icon

Journal article

2-POINT FUNCTIONS AND BUBBLES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.50.291

Authors


Journal:
PHYSICAL REVIEW LETTERS
Volume:
50
Issue:
5
Pages:
291-294
Publication date:
1983-01-01
DOI:
ISSN:
0031-9007
URN:
uuid:826731ec-4acd-4bc3-9abd-9764ed924fd7
Source identifiers:
3499
Local pid:
pubs:3499

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP